Doctor if sexual dysfunction is a side effect of propecia,and if i stop propecia the balding process will resume,could take viagra counteract the sexual side effects of propecia,and allow to continue to take propecia? And if not,would minoxidil alone do the job? Thanks in advance.

Block Quote

Good question. First, only about 1% of the male population get erectile dysfunction from Propecia. There is no contraindication for using Viagra while on Propecia. The two medications do not have any interaction and it is safe to take them together. In fact, I recommend the use of Viagra (Cialis or Levitra) to the patients who experience erectile problems. A man whose sex drive is reduced while on Propecia will often not be helped by Viagra, as this only impacts the strength of an erection. Most young men do not have a lack of sex drive or an erectile problem, but as they get older (e.g. 30% of men in their 30s have ED, 40% in their 40s, 50% in their 50s, etc.). As ED is often present in men (with denial), the addition of Propecia may make the problem worse. Still, again, it is relatively infrequent.

Tags: propecia, finasteride, viagra, cialis, levitra, ed, hairloss, hair loss, erectile dysfunction